# SDR AALA202302288614

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 20,772 hours, 2,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 2109
- Condition: Arced
- Location: Zone 200 - Fuse
- Part time: 20,772 hours, 2,455 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S LEFT FORWARD WINDSHIELD WAS ARCHING. REPLACED LEFT HAND #1 FLIGHT COMPARTMENT WINDSHIELD PER JOB CARD 78L210560. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
